# SDR CA960801020

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 15323
- Condition: Failed
- Location: Wing De Ice
- Component: 1019700001
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING SURFACE DEICER TO EITHER MANUAL OR AUTO IN CRUISE THE WING DEICER BOOTS VISUALLY DO NOT INFLATE AND "MASTER WARNING" CAME ON. ON GROUND FUNCTIONED OK. FURTHER INVESTIGATION FOUND THAT AT CRUISE SPEED THE DEICER DISTRIBUTOR VALVE SOLENOID FOR WING INFLATION WAS NOT CLOSING COMPLETELY WHICH ALLOWED BLEED AIR TO BE DUMPED OVERBOARD INSTEAD OF TO BOOTS. VALVE REPLACED. ALSO A SMALL HOLEWAS FOUND IN BLEED AIR WARNING SENSE LINE. THUS WITH BLEED AIR BEING DUMPED OVERBOARD AND A SMALL HOLE IN BLEED AIR SENSE LINE, THIS WOULD MOMENTARILY TRIGGER THE BLEED AIR FAIL PRESSURE SWITCH WHICH ILLUMINATED THE "MASTER CAUTION", BUT NOT THE "BLEED AIR FAIL" LIGHT.
